MathSciNet Relay Station
MathSciNet bibliographic data
MR2788352 39A10
Elsayed, E. M. Solution of a recursive sequence of order ten. Gen. Math. 19 (2011), no. 1, 145–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement